# SDR 04FDEA03126

- Difficulty date: November 16, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 69,609 hours, 28,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC25122
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP, PIVOT ATTACH POINT, INBOARD BORE CORRODED.  REMOVED CORROSION FROM BORE, FOUND TO BE OUT OF LIMITS, FABRICATED OVERSIZE REPAIR BUSHING, INSTALLED AND HONED BUSHING IAW DAC CMM 57-52-01 AND FEDEX EA 8-5750-81529, WINGS, RIGHT HAND INBOARD FLAP, OUTBOARD HINGE BRACKET OVERSIZE PIVOT BORE AND STRAP BLENDOUT, REPAIR.  REFERENCE NON-ROUTINE.
